Vol. 43, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Grothendieck and Witt rings of hermitian forms over Dedekind rings

Manfred Knebusch, Alex I. Rosenberg and Roger P. Ware

Vol. 43 (1972), No. 3, 657–673
Abstract

The prime ideal theory of the Grothendieck and Witt ring of non-degenerate hermitian forms over a Dedekind ring with involution is studied. The relationship of these rings to those defined over the quotient field of the Dedekind ring is also investigated.

Mathematical Subject Classification 2000
Primary: 13K05
Secondary: 15A63
Milestones
Received: 21 July 1971
Published: 1 December 1972
Authors
Manfred Knebusch
Alex I. Rosenberg
Roger P. Ware